Asymptotic solutions of laminated composite shallow shells with various boundary conditions

C. P. Wu, Y. W. Chi

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

Summary. The refined asymptotic theory developed recently is applied to three-dimensional analyses of laminated composite shallow shells with various boundary conditions. Problems of cross-ply doubly curved laminated shells subjected to transverse loads are considered. The edge conditions of the shell are such that one pair of the opposite edges is simply supported and the other may be combinations of free, clamped or simply supported edges. On the basis of the refined asymptotic formulation, a systematic and adaptive method is developed by means of separation of variables and a state-space approach, with which analytical solutions to the system of differential equations in the asymptotic theory are determined for laminated shells with various edge conditions.

Original languageEnglish
Pages (from-to)1-18
Number of pages18
JournalActa Mechanica
Volume132
Issue number1-4
DOIs
Publication statusPublished - 1999

All Science Journal Classification (ASJC) codes

  • Computational Mechanics
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Asymptotic solutions of laminated composite shallow shells with various boundary conditions'. Together they form a unique fingerprint.

Cite this